Alert archive / Nevada / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 16, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 19, 2014, 4:57 PM PDT for Douglas County, Lyon County, Washoe County, Nevada. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2014, 4:57 PM PDT (23:57 UTC)
- Expired
- Jul 19, 2014, 5:28 PM PDT
- In force
- 31 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
Counties Douglas County, NV, Lyon County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 72 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 4:59 PM PDT | HAIL 0.5 | 3 Nne Carson City, NV | TRAINED WEATHER SPOTTER REPORTED MARBLE SIZED HAIL AND VERY HEAVY RAINFALL. |
| Jul 19, 5:00 PM PDT | HAIL 1 | 1 Ene Carson City, NV | PUBLIC REPORTED QUARTER SIZED HAIL NEAR THE CARSON CITY HIGH SCHOOL. |
| Jul 19, 5:04 PM PDT | HAIL 0.5 | 1 Ne Carson City, NV | TRAINED WEATHER SPOTTER REPORTED MARBLE SIZED HAIL, VERY HEAVY RAINFALL AND FREQUENT LIGHTNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 12.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2752 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
997 WUUS55 KREV 192357 SVRREV NVC005-019-031-510-200045- /O.NEW.KREV.SV.W.0016.140719T2357Z-140720T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 457 PM PDT SAT JUL 19 2014 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CARSON CITY IN WESTERN NEVADA... THIS INCLUDES THE CITY OF CARSON CITY... NORTHWESTERN DOUGLAS COUNTY IN WESTERN NEVADA... EXTREME WEST CENTRAL LYON COUNTY IN WESTERN NEVADA... EXTREME SOUTH CENTRAL WASHOE COUNTY IN WESTERN NEVADA... * UNTIL 545 PM PDT * AT 453 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CARSON CITY...AND MOVING SOUTH AT 5 MPH. * LOCATIONS AFFECTED INCLUDE...GLENBROOK...INDIAN HILLS...CARSON CITY...SPOONER SUMMIT AND CARSON CITY AIRPORT. INTERSTATE 580 AND HIGHWAYS 50 AND 395 AROUND CARSON CITY WILL BE IMPACTED BY THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS CAPABLE OF PRODUCING HEAVY RAINFALL. WATCH FOR PONDING OF WATER ON ROADS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAIN TO AVOID HYDROPLANING...AND REMEMBER TO TURN ON THEIR HEADLIGHTS. LAT...LON 3905 11960 3908 11994 3929 11984 3925 11966 TIME...MOT...LOC 2356Z 011DEG 6KT 3919 11974 $$ CS
2 follow-up statements
033 WWUS55 KREV 200012 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 512 PM PDT SAT JUL 19 2014 NVC005-019-031-510-200045- /O.CON.KREV.SV.W.0016.000000T0000Z-140720T0045Z/ DOUGLAS NV-WASHOE NV-CARSON CITY NV-LYON NV- 512 PM PDT SAT JUL 19 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM PDT FOR EXTREME WEST CENTRAL LYON...CARSON CITY...EXTREME SOUTH CENTRAL WASHOE AND NORTH CENTRAL DOUGLAS COUNTIES... AT 507 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL, VERY HEAVY RAIN AND LOCALIZED FLOODING, AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CARSON CITY...MOVING SOUTH AT 5 MPH. AN ADDITIONAL STORM WAS DEVELOPING NEAR GLENBROOK ON LAKE TAHOE. * LOCATIONS AFFECTED INCLUDE...INDIAN HILLS...CARSON CITY... LAKEVIEW...SPOONER SUMMIT...STEWART AND CARSON CITY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS CAPABLE OF PRODUCING HEAVY RAINFALL. WATCH FOR PONDING OF WATER ON ROADS. DRIVERS SHOULD SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN TO AVOID HYDROPLANING...AND REMEMBER TO TURN ON THEIR HEADLIGHTS. && LAT...LON 3905 11960 3908 11994 3929 11984 3925 11966 TIME...MOT...LOC 0011Z 011DEG 6KT 3917 11975 $$ CS
640 WWUS55 KREV 200028 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 528 PM PDT SAT JUL 19 2014 NVC005-019-031-510-200036- /O.CAN.KREV.SV.W.0016.000000T0000Z-140720T0045Z/ DOUGLAS NV-WASHOE NV-CARSON CITY NV-LYON NV- 528 PM PDT SAT JUL 19 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME WEST CENTRAL LYON... CARSON CITY...EXTREME SOUTH CENTRAL WASHOE AND NORTHWESTERN DOUGLAS COUNTIES IS CANCELLED... THE STORMS THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE WEAKENED...THEREFORE THE WARNING WILL BE CANCELLED. HOWEVER...STRONG THUNDERSTORMS WILL REMAIN NEAR GLENBROOK AND EASTERN SIDE OF LAKE TAHOE THROUGH 6 PM...CAPABLE OF PRODUCING GUSTY WINDS...DEADLY LIGHTNING... HAIL...AND HEAVY RAINS. TRAVELERS ON HIGHWAY 50 WILL BE IMPACTED BY THESE STORMS. EARLIER THESE STORMS PRODUCED HAIL FROM HALF INCH TO QUARTER SIZE IN AND NEAR CARSON CITY. LAT...LON 3905 11960 3908 11994 3929 11984 3925 11966 TIME...MOT...LOC 0026Z 011DEG 6KT 3915 11976 $$ CS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:01 PM PDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 19, 2:01 PM PDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 201 PM PDT SAT JUL 19 2014 .SYNOPSIS... ABUNDANT MOISTURE AND LIGHT WINDS ALOFT WILL LEAD TO SLOW MOVING THUNDERSTORMS WITH POTENTIAL FOR FLASH FLOODING THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY AND TUESDAY AS LOW PRESSURE LIFTS NORTH OVER CALIFORNIA. A SECOND LOW PRESSURE SYSTEM MAY MOVE INTO THE PACIFIC NORTHWEST FOR MID WEEK WITH BREEZY AND DRY CONDITIONS POSSIBLE. && .SHORT TERM... THE FLOW ALOFT WILL BEGIN TO INCREASE TOMORROW BETWEEN THE HIGH OVER THE FOUR CORNERS AND A LOW OFF THE CALIFORNIA COAST. HOWEVER, A FEW WAVES AND A JET STREAK WILL PASS OVER THE AREA THROUGH TUESDAY. THIS WILL CONTINUE THE THREAT FOR THUNDERSTORMS, THOUGH THE FLASH FLOOD POTENTIAL WILL DIMINISH DUE TO INCREASED STORM MOTIONS. FOR THE REST OF TODAY...MAIN FLASH FLOOD THREAT REMAINS ACROSS ALPINE, MONO AND WESTERN NEVADA WEST OF HAWTHORNE TO PYRAMID LAKE WHERE STORMS WILL HAVE VERY LITTLE MOVEMENT. IN ADDITION TO HEAVY RAIN THE STRONG STORMS MAY PRODUCE OUTFLOW WINDS TO 45 MPH AND HAIL. THE STRONG STORMS WILL DIMINISH BY 9 PM, BUT SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THE NIGHT AND INTO SUNDAY MORNING SOUTH OF INTERSTATE 80 AS A WAVE AND DEFORMATION ZONE MOVES INTO THE AREA FROM THE SOUTH. BEHIND THE WAVE...THE FLOW ALOFT INCREASES FOR SUNDAY AFTERNOON WITH STORM MOTION INCREASING TO 10 MPH OR MORE. THIS WILL LOWER THE FLASH FLOOD THREAT, THOUGH THE EXTRA LIFT FROM THE LOW AND ABUNDANT MOISTURE WILL ALLOW STORMS TO PRODUCE HEAVY RAIN, HAIL AND GUSTY OUTFLOW WINDS. ON MONDAY THE CHANCE OF THUNDERSTORMS WILL PUSH AWAY FROM THE SIERRA SOUTH OF HIGHWAY 50 AS A DRIER SOUTHWEST FLOW INCREASES OVER MONO COUNTY. BEST CHANCE FOR MONDAY IS NORTH AND WEST OF TRUCKEE TO GERLACH, AS THE JET SETS UP OVER AREAS SOUTH OF I-80 AND A WAVES PASSES ACROSS NORTHEAST CALIFORNIA. MAIN THREAT FROM STORMS ON MONDAY ARE GUSTY OUTFLOWS AND HAIL. MODELS PUSH A SECOND WAVE OVER THE AREA MONDAY NIGHT AND TUESDAY MORNING, WHICH MAY ALLOW A FEW HIGH BASED STORMS TO DEVELOP NORTH OF PORTOLA-RENO-FALLON. BRONG .LONG TERM...TUESDAY THROUGH SATURDAY... NO MAJOR ADJUSTMENTS TO THE EXTENDED FORECAST AS MODELS REMAIN IN RELATIVELY GOOD AGREEMENT WITH ONE ANOTHER AND THE ON-GOING FORECAST. CHANCES OF THUNDERSTORMS CONTINUE THROUGH TUESDAY EVENING AS A WAVE MOVES INTO THE PACIFIC NORTHWEST. AFTER TUESDAY EVENING, DRY AIR RETURNS WITH SOUTHWEST FLOW DEVELOPING ALOFT. THIS SHOULD DISRUPT THE MOISTURE FLUX OUT OF THE SOUTH RESULTING IN DRIER MORE STABLE CONDITIONS BECOMING FAIRLY QUIET AS THUNDERSTORM CHANCES DRASTICALLY DIMINISH. AFTER THE WAVE PASSES OUT OF THE PACIFIC NORTHWEST INTO THE INTERMOUNTAIN WEST LATE IN THE WEEK, RIDGING WILL SHIFT WESTWARD OUT OF THE FOUR CORNERS REGION. WITH THE THERMAL TROUGH INTENSIFYING OVER CENTRAL AND WESTERN NEVADA, TEMPERATURES WILL TREND BACK TOWARD TRIPLE DIGITS. THERE ARE NO INDICATIONS OF RETURNING MOISTURE FOR FRIDAY OR SATURDAY AT THIS TIME. HOWEVER, WILL LIKELY NEED TO ADD A SLIGHT CHANCE OF THUNDERSTORMS IF THE NEXT COUPLE OF MODEL RUNS CONTINUE TO SHOW THIS THERMAL TROUGH POSITION WHICH FAVORS INCREASED SURFACE CONVERGENCE ALONG THE SIERRA FROM ALPINE TO MONO COUNTY. BOYD && .AVIATION... MODERATE CUMULUS TO SOME ISOLATED TOWERING CUMULUS HAVE ALREADY FORMED FROM MONO COUNTY THROUGH THE TAHOE BASIN. EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ESPECIALLY FOR SIERRA TERMINALS. CANNOT RULE OUT A STRAY THUNDERSTORM ALONG THE SIERRA FRONT, SO WILL CARRY AT LEAST VCTS FOR CXP AND RNO AS WELL. TURBULENCE IN AND NEAR THUNDERSTORMS ALONG WITH SMALL HAIL, HEAVY RAIN, AND GUSTY WINDS TO NEAR 45 KTS ARE THE MAIN THREATS TODAY AND THIS EVENING. STORMS MAY PERSIST SOUTH OF HIGHWAY 50 OVERNIGHT TONIGHT. COVERAGE SHOULD BE SIMILAR SUNDAY AND NOW MONDAY LOOKS TO BE AN ACTIVE DAY AS WELL. THE STORMS SUNDAY AND MONDAY MAY HAVE MORE HAIL AND STRONGER WINDS. CONDITIONS BECOME DRIER WITH SOUTHWEST FLOW DEVELOPING BY WEDNESDAY THROUGH THE END OF THE WEEK WITH TYPICAL AFTERNOON ZEPHYRS. BOYD/20 && .REV WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING NVZ001>003. CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING CAZ072-073. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Local storm report, Jul 19, 4:23 PM PDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
423 PM PDT SAT JUL 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 1 NE MOUNT ROSE SKI ARE 39.34N 119.87W
07/19/2014 M0.25 INCH WASHOE NV TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL, FREQUENT
LIGHTNING AND VERY HEAVY RAINFALL.
&&
MCGUIRESpecial weather statement, Jul 19, 4:27 PM PDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
427 PM PDT SAT JUL 19 2014
NVZ002-003-200030-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-
427 PM PDT SAT JUL 19 2014
...STRONG STORMS IMPACTING WASHOE VALLEY AND CARSON CITY...
AT 423 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GALENA TO CARSON
CITY AIRPORT...AND MOVING SOUTHWEST AT 5 MPH.
FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 45 MPH...WILL OCCUR
WITH THESE STORMS.
* LOCATIONS AFFECTED THROUGH 530 PM PDT INCLUDE...INCLINE VILLAGE...
CARSON CITY...LAKEVIEW...MOUNT ROSE SUMMIT...NEW WASHOE CITY AND
WASHOE CITY.
HEAVY RAINFALL IS OCCURRING WITH THESE STORMS. EXPECT PONDING OF
WATER ON ROADWAYS INCLUDING HIGHWAYS 580, 395, AND MT ROSE HIGHWAY.
IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS
SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING
HEAVY RAINS.
&&
LAT...LON 3946 11991 3936 11975 3923 11962 3910 11972
3916 11987 3928 12000
TIME...MOT...LOC 2326Z 027DEG 6KT 3935 11989 3922 11972
CSSpecial weather statement, Jul 19, 4:31 PM PDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
431 PM PDT SAT JUL 19 2014
CAZ071-072-200030-
GREATER LAKE TAHOE AREA-LASSEN-EASTERN PLUMAS-EASTERN SIERRA
COUNTIES-
431 PM PDT SAT JUL 19 2014
...HEAVY RAIN ALONG HIGHWAY 89 NEAR STAMPEDE RESERVOIR...
AT 423 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 4 MILES NORTH OF PROSSER CREEK RESERVOIR. THIS
STORM WAS NEARLY STATIONARY.
FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR
WITH THIS STORM.
* LOCATIONS AFFECTED THROUGH 530 PM PDT INCLUDE...CA 89 AT
NEVADA-SIERRA CO LINE...HOBART MILLS...LAKESIDE CAMPGROUND AND UPPER
LITTLE TRUCKEE CAMPGROUND.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3948 12013 3935 12015 3935 12018 3946 12027
3949 12024
TIME...MOT...LOC 2329Z 270DEG 0KT 3944 12020
BOYDLocal storm report, Jul 19, 4:37 PM PDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
437 PM PDT SAT JUL 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HEAVY RAIN 3 NNE CARSON CITY 39.21N 119.75W
07/19/2014 U0.00 INCH CARSON CITY NV TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED VERY HEAVY RAINFALL,
WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING.
&&
MCGUIRESpecial weather statement, Jul 19, 4:39 PM PDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 439 PM PDT SAT JUL 19 2014 CAZ071-200115- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 439 PM PDT SAT JUL 19 2014 ...PERSISTENT HEAVY RAIN CONTINUES AROUND LAKE DAVIS... AT 432 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR LAKE DAVIS...OR 10 MILES NORTHWEST OF BECKWOURTH. THIS STORM WAS NEARLY STATIONARY AND HAS BEEN PRODUCING HEAVY RAIN SINCE 230 PM. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER HOUR...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 45 MPH...WILL OCCUR WITH THIS STORM. * LOCATIONS AFFECTED THROUGH 615 PM PDT INCLUDE...LAKE DAVIS... GRASSHOPPER FLAT CAMPGROUND...GRIZZLY CAMPGROUND AND LIGHTNING TREE CAMPGROUND. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 4000 12064 3998 12043 3986 12044 3984 12059 TIME...MOT...LOC 2339Z 270DEG 0KT 3992 12053 BOYD
Local storm report, Jul 19, 4:50 PM PDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
450 PM PDT SAT JUL 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM DEBRIS FLOW 4 SSE MARKLEEVILLE 38.65N 119.75W
07/19/2014 ALPINE CA OTHER FEDERAL
MUDSLIDE REPORTED BETWEEN CARSON RIVER RESORT AND WOLF
CREEK.
&&
MCGUIREThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 5:17 PM PDT | Special Weather Statement | REV | 58 min | |
| Jul 18, 5:50 PM PDT | Special Weather Statement | REV | 55 min | |
| Jul 18, 6:19 PM PDT | Special Weather Statement | REV | Lyon | 41 min |
| Jul 18, 6:34 PM PDT | Special Weather Statement | REV | Mineral | 56 min |
| Jul 18, 7:30 PM PDT | Special Weather Statement | REV | Mineral | 60 min |
| Jul 18, 7:40 PM PDT | Special Weather Statement | REV | Washoe | 50 min |
| Jul 19, 3:37 PM PDT | Special Weather Statement | REV | 53 min | |
| Jul 19, 3:49 PM PDT | Special Weather Statement | REV | 56 min | |
| Jul 19, 4:27 PM PDT | Special Weather Statement | REV | 63 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.